2019
Том 71
№ 11

All Issues

Novikov S. I.

Articles: 2
Article (Russian)

Approximation of one class of differentiable functions by piecewise-HermitianL-splines

Novikov S. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 11. - pp. 1495–1504

The exact values of the upper bounds of deviations of piecewise-HermitianL-splines are found for certain classes of functions determined by systems of linear differential operators with continuous coefficients.

Article (Russian)

An analog of the rolle theorem for differential operators and $L$-spline interpolation

Novikov S. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 8. - pp. 1122–1128

An analog of the Rolle theorem is established for linear differential operators with continuous periodic coefficients. By using this result, exact values of the deviations of interpolational $L$-splines are obtained on certain classes of functions given by a linear differential operator.